# SDR SWIA200211073

- Difficulty date: July 18, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 23,597 hours, 31,344 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1636004
- Part serial: 680
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DV WINDOW CRACKED.  REMOVED AND REPLACED RIGHT DV WINDOW.  PERFORMED LEAK CHECK TO 6 PSI.  NO LEAKS NOTED.  SERVICEABLE AT THIS TIME.
